MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231400
Medical Device Problem Codes Material Separation (1562); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2025, a patient was to be implanted with gore® excluder® aaa endoprostheses (excluder devices) to treat abdominal aortic aneurysm.Rlt281412 and plc121200 were successfully expanded.Plc231400 was advanced to the distal of plc121200.When the stent was expanded around 3cm, it got stuck.After further attempts, the deployment line was broken.Plc231400 couldn't be deployed.The distal delivery system of plc231400 was separated.The remaining part of catheter and deployment line were removed from patient.Since plc121200 was moved with plc231400, they were pulled and remained in aneurysm.Another plc121400 + plc231200 were successfully expanded and implanted.The patient tolerated the procedure, and his vital signs were stable.
 
Additional Manufacturer Narrative
Add d9.H6: c19 - the manufacturing records were reviewed and documented in the product history tasks.The device lots met all pre-release specifications.The findings from the evaluation of provided photos and videos are consistent with the plc231400 device not deploying then both devices being moved into the aneurysm sac.However, the reported failure mode that the plc231400 partially expanded cannot be independently confirmed.The provided non-clinical video clip showed the hub of the plc231400 with the deployment line partially removed and stuck, with the physician unsuccessfully attempting to pull it.It is unknown how far the deployment line was pulled before it got stuck or if it was far enough to initiate expansion.In addition, the plc231400 did not appear to be partially deployed in the provided radiographic video clips, but it did move into the aneurysm.The cause for the confirmed, inability to deploy then subsequent movement of both contralateral leg devices into the aneurysm cannot be established with the available information.The findings from the evaluation of the delivery catheter are consistent with the leading end of the catheter being separated, but the reported broken deployment line cannot be independently confirmed.The delivery catheter was returned without the leading end which was separated at the trailing olive.The trailing olive contained remnants from the polyimide guidewire lumen indicating a bond did occur.The deployment knob and reported broken deployment line were not returned and were not visualized on the photos or video clips.The cause for the broken catheter and reported broken deployment line could not be established with the available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
pixie xi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23400061
Report Number3013164176-2025-02724
Device Sequence Number15956423
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public(01)00733132618583(17)280304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight78 KG